Advanced medicine for pain. Active Ingredients: Each 5 mL: Ibuprofen 100 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Inactive Ingredients: Artificial and Natural Flavors; Carboxymethylcellulose Sodium; Citric Acid Monohydrate; Edetate Disodium; FD&C Blue No. 1; Glycerin; Microcrystalline Cellulose; Polysorbate 80; Propylene Glycol; Purified Water; Sodium Benzoate; Sodium Citrate; Sorbitol Solution; Sucrose; Xanthan Gum; Each Teaspoon Contains: Sodium 10 mg Uses: Temporarily: reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Lasts up to 8 hours. For ages 2-11 years. Great convenience: long duration means fewer doses needed per day. Alcohol free.